# SDR C1HA200396003

- Difficulty date: February 27, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Door Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN LAS NOSE GEAR DOOR LIGHT ILLUMINATED.   OPENED NOSE GEAR DOORS AND INSPECTED DOOR LOCK SWITCH.  ADJUSTED NOSE GEAR DOOR ADJ. STRUT & OPS CHECKED DOORS IN REF. TO M/M CH 32-22-01 OPS NORMAL
